... it that when I take the lorcet I vomit non stop. Lortab doesn't have that affect on me. But actually helps my pain ... thank you
That's not unusual. Each drug has its own unique secondary ingredients, as well as the actual compounding process. Obviously there is something that does not agree with you in the Lorcet, although nausea and vomiting are listed as side effects on both. Also, is there a chance you are taking these with a food or drink that makes your meds more reactive?
Lorcet and Lortab are both combinations of hydrocodone and acetaminophen, however, they come in different strengths. Lortab comes in 2.5/500, 5/500, 7.5/500 and 10/500 and Lorcets strength is 10/650. The first number is the amount of hydrocodone and the second is the amount of acetaminophen. Perhaps you take a lower strength Lortab and the higher strength of Lorcet makes you feel ill. With hydrocodone, often it is the higher strengths that make people feel nauseated enough to vomit. It is also possible that it is a secondary ingredient or binder but my first guess is that you dont tolerate the higher dose.
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2010 • 3 answers
Posted 12 Apr 2012 • 1 answer
Posted 5 Jan 2013 • 2 answers
Posted 29 Jul 2013 • 1 answer
Posted 20 Dec 2013 • 3 answers